Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jun 21, 2013, 9:02 PM EDT for Owen County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2013, 9:02 PM EDT (01:02 UTC)
- Expired
- Jun 21, 2013, 9:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
County Owen County, IN
The radar
The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1084 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
295
WWUS83 KIND 220102
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT FRI JUN 21 2013
INZ052-053-061-220130-
CLAY-GREENE-OWEN-
902 PM EDT FRI JUN 21 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...NORTHERN GREENE
AND SOUTHWESTERN OWEN COUNTIES UNTIL 930 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTH OF LINTON...OR 20 MILES SOUTHEAST
OF TERRE HAUTE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COAL CITY...
PATRICKSBURG...
FREEDOM...
WORTHINGTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3939 8718 3930 8678 3906 8694 3921 8724
3925 8724
TIME...MOT...LOC 0102Z 290DEG 14KT 3927 8710
$$
50What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 21, 7:05 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 21, 7:05 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT FRI JUN 21 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 237 PM EDT FRI JUN 21 2013 POTENTIAL EXISTS FOR OCCASIONAL UPPER DISTURBANCES...RIDING ALONG THE EDGE OF AN UPPER RIDGE...TO AFFECT THE LOCAL AREA INTO THE MIDDLE OF NEXT WEEK. BY NEXT THURSDAY AND FRIDAY...A COLD FRONT MAY MOVE INTO THE AREA. && .NEAR TERM /LATE THIS AFTERNOON AND TONIGHT/... ISSUED AT 628 PM EDT FRI JUN 21 2013 QUICK UPDATE TO INCREASE POPS WITH THUNDERSTORM COMPLEX STILL WORKING SOUTH INTO THE FORECAST AREA. HIGHEST POPS WERE BEFORE 00Z AS THE COMPLEX SHOULD WEAKEN WITH TIME. /WITH HIGHEST POPS BEFORE 00Z THE ZONE FORECAST PRODUCT DID NOT PICK UP ON THEM./ WILL CONTINUE TO WATCH STORMS CLOSELY AND ADJUST POPS AS NEEDED. STORMS LOOK MAINLY TO BE PRODUCING BRIEF HEAVY RAIN. PREVIOUS DISCUSSION FOLLOWS... THUNDERSTORM COMPLEX CONTINUES TO MOVE ALONG...CURRENTLY PUSHING THROUGH NORTHERN ILLINOIS. APPEARS THERE IS WELL DEVELOPED COOL POOL ASSOCIATED WITH THIS FEATURE. MAIN FORCING LOCATED WEST OF THIS COMPLEX...SO EXPECTED THIS COMPLEX TO GRADUALLY WEAKEN WITH TIME AS IT TURNS SOUTH INTO INSTABILITY AXIS. POTENTIAL EXISTS FOR SOME OF THE NORTHWEST/WEST CENTRAL ZONES TO GET CLIPPED BY THE FRINGES OF THIS COMPLEX TOWARDS EVENING. IF AN ORGANIZED OUTFLOW CAN PUSH FAR ENOUGH INTO THE FORECAST AREA TONIGHT...SOME ENHANCED FLOW AT 850MB OVER THE NORTHWEST ZONES LATER TONIGHT COULD ALSO SPARK OFF SOME CONVECTION. BASED ON THIS...WILL PUT SOME SMALL CHANCE POPS OVER THESE AREAS FOR TONIGHT. THE GFS MOS LOWS TONIGHT LOOK OK BASED ON PROGGED LOW LEVEL THICKNESSES. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 237 PM EDT FRI JUN 21 2013 POTENTIAL FOR MCS ACTIVITY...OR REMNANTS OF THEM...WILL CONTINUE INTO SATURDAY NIGHT AS THE FORECAST AREA REMAINS ALONG THE EASTERN EDGE OF A PLUME OF STEEP LAPSE RATES AND STRONGER 850MB FLOW. MOST OF THE STRONGER 850MB FLOW WILL BE LOCATED OVER THE NORTHWEST ZONES AND FARTHER OFF TO THE NORTHWEST...SO THINK BEST CHANCES OF PRECIPITATION WILL BE IN THESE AREAS. WILL GO WITH CHANCE POPS OVER THESE AREAS FOR SATURDAY AND EARLY SATURDAY NIGHT. BETTER FORCING AND LAPSE RATES MOVE OUT OF THE AREA BY SUNDAY AND MONDAY AS TEMPERATURES ALOFT BEGIN TO WARM. WILL GO WITH A DRY FORECAST FOR SUNDAY AND MONDAY. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS HIGHS ON SUNDAY MAY A LITTLE TOO WARM. WILL NUDGE THE GUIDANCE DOWN A BIT THERE...OTHERWISE THE NUMBERS LOOK REASONABLE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 242 PM EDT FRI JUN 21 2013 SUMMER TIME PATTERN WILL BE IN PLACE FOR THE BEGINNING OF LONG TERM PERIOD. WEAK RIDGING ALOFT AND SOUTH/SOUTHWEST FLOW AT THE SURFACE WILL BE CONDUCIVE TO PERIODS OF DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS. HOWEVER...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE LATER IN THE WEEK /MAINLY THURSDAY/ AS AN UPPER LEVEL LOW TRAVERSES ONTARIO...AND ITS TRAILING COLD FRONT SWEEPS ACROSS CENTRAL INDIANA. TEMPS...FELT THAT LATEST INITIALIZATION WAS ON THE COOL SIDE FOR WARM SOUTHWEST FLOW AT THE SURFACE ON TUESDAY AND WEDNESDAY. AS A RESULT...TRENDED 1 TO 3 DEGREES ABOVE GUIDANCE FOR DAYTIME HIGHS ON THOSE DAYS. OTHERWISE...WAS ABLE TO STICK CLOSE TO ALLBLEND INITIALIZATION NUMBERS FOR THE REMAINDER OF THE EXTENDED PERIOD. && .AVIATION /DISCUSSION FOR THE 22/0000Z TAF ISSUANCE/... ISSUED AT 705 PM EDT FRI JUN 21 2013 BROKEN LINE OF THUNDERSTORMS THAT JUST PASSED THROUGH LAFAYETTE COULD MAKE IT TO HUF AROUND 00Z AND IND AND BMG AROUND 01Z. AFTER 02Z...STORMS SHOULD BE FALLING APART AS THEY ARE MAINLY BEING DRIVEN BY AN UNSTABLE ATMOSPHERE AND DEPARTING WAVE ALOFT WITH ONLY WEAK WIND SHEAR. ADDITIONAL STORMS COULD FIRE JUST AHEAD OF THE LINE...WHERE AN OUTFLOW BOUNDARY HAS MOVED AHEAD OF THE LINE. THUS...WILL GO WITH 2 HOUR TEMPO THUNDERSTORM WINDOW AT THE START OF THE TAFS SAVE LAF...WHERE THE LINE HAS ALREADY MOVED THROUGH. WILL INCLUDE WIND GUSTS TO 35 MPH WITH THE STORMS ALONG WITH MVFR CONDITIONS. WOULD NOT RULE OUT BRIEF OVERNIGHT FOG DUE TO THE EXPECTED RAINFALL...BUT SHOULD BE ENOUGH CONVECTIVE DEBRIS CLOUDS AROUND TO KEEP THAT FROM HAPPENING. WINDS WILL SOUTH AND SOUTHWEST 6 KNOTS OR LESS TONIGHT AND INCREASE TO AROUND 10 KNOTS FROM THE SOUTHWEST AFTER 15Z SATURDAY. WOULD NOT RULE OUT MORE STORMS TOMORROW...BUT CHANCES TOO LOW TO MENTION IN THE TAFS THIS EARLY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...JAS/50 SHORT TERM...JAS LONG TERM....TDUD AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 21, 8:10 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 810 PM EDT FRI JUN 21 2013 INZ042-049-057-065-072-230015- RANDOLPH-HENRY-RUSH-DECATUR-JENNINGS- 810 PM EDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. DISCUSSION: WEAK HIGH PRESSURE WILL REMAIN OVER CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL INDIANA ON SATURDAY...AND ACROSS MOST OF THE AREA AT TIMES FROM MONDAY THROUGH THURSDAY. AT THIS POINT...SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL WEATHER SYSTEMS COULD BRING STORMS TO PARTS OF THE AREA SATURDAY...AND AGAIN AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-230015- VIGO-SULLIVAN-KNOX- 810 PM EDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: FLOODING CONTINUES ALONG THE WABASH RIVER. THUNDERSTORMS POSSIBLE. HAZARDS: FLOODING OF SOME LOCAL ROADS...LOW AGRICULTURAL LAND...AND RIVER PARKS NEAR THE WABASH RIVER. LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY RAIN WITH ANY STORMS. TIMING: FLOODING ONGOING. THUNDERSTORMS MAINLY BEFORE MIDNIGHT. DISCUSSION: AN UPPER LEVEL SYSTEM COULD BRING A FEW STORMS TO PARTS OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL INDIANA ON SATURDAY...AND ACROSS MOST OF THE AREA AT TIMES FROM MONDAY THROUGH THURSDAY. AT THIS POINT...SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FLOODING ALONG THE WABASH RIVER COULD CONTINUE THROUGH SATURDAY. DISCUSSION: UPPER LEVEL WEATHER SYSTEMS COULD BRING STORMS TO PARTS OF THE AREA SATURDAY...AND AGAIN AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>041-043>048-052>056-061>064-068>071-230015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-GREENE- MONROE-BROWN-BARTHOLOMEW-DAVIESS-MARTIN-LAWRENCE-JACKSON- 810 PM EDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAIN. TIMING: MAINLY BEFORE MIDNIGHT. DISCUSSION: AN UPPER LEVEL SYSTEM COULD BRING SOME STORMS TO THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY...AND AGAIN AT TIMES FROM MONDAY THROUGH THURSDAY. AT THIS POINT...SEVERE STORMS ARE NOT EXPECTED. DISCUSSION: UPPER LEVEL WEATHER SYSTEMS COULD BRING STORMS TO THE AREA SATURDAY...AND AGAIN AT TIMES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 21, 6:42 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT FRI JUN 21 2013
INZ035-043-044-212315-
FOUNTAIN-PARKE-VERMILLION-
642 PM EDT FRI JUN 21 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHWESTERN
PARKE AND NORTHERN VERMILLION COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF COVINGTON...OR 12 MILES
SOUTHEAST OF DANVILLE...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWPORT...
CAYUGA...
LODI...
YEDDO...
KINGMAN...
TURKEY RUN STATE PARK...
WALLACE...
BLOOMINGDALE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4013 8752 4002 8709 3980 8724 3993 8754
4010 8754
TIME...MOT...LOC 2242Z 292DEG 20KT 4002 8746
50Special weather statement, Jun 21, 7:10 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 PM EDT FRI JUN 21 2013
INZ035-036-043-044-212345-
FOUNTAIN-MONTGOMERY-PARKE-VERMILLION-
710 PM EDT FRI JUN 21 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN FOUNTAIN...SOUTHERN
MONTGOMERY...NORTHERN PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 745
PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
VEEDERSBURG TO 6 MILES EAST OF NEWPORT...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WALLACE...
WAYNETOWN...
TURKEY RUN STATE PARK...
BLOOMINGDALE...
ALAMO...
MARSHALL...
SHADES STATE PARK...
JUDSON...
WAVELAND...
NEW MARKET...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4013 8719 4000 8679 3986 8691 3987 8701
3975 8702 3981 8752
TIME...MOT...LOC 2310Z 289DEG 22KT 4003 8713 3988 8729
50Local storm report, Jun 21, 7:40 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL DANA 39.81N 87.49W
06/21/2013 E0.75 INCH VERMILLION IN PUBLIC
LIMBS DOWN AS WELL. REPORT FROM TWITTER.
&&
50Special weather statement, Jun 21, 7:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
746 PM EDT FRI JUN 21 2013
INZ043-044-051-220015-
PARKE-VERMILLION-VIGO-
746 PM EDT FRI JUN 21 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN PARKE...SOUTHERN
VERMILLION AND NORTHERN VIGO COUNTIES UNTIL 815 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
ROCKVILLE TO CLINTON...AND MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CLINTON...
ROCKVILLE...
FAIRVIEW PARK...
UNIVERSAL...
MECCA...
SHEPARDSVILLE...
ROSEDALE...
NORTH TERRE HAUTE...
BRIDGETON...
FONTANET...
INDIANA STATE UNIVERSITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3987 8732 3966 8710 3961 8718 3961 8720
3959 8720 3946 8741 3957 8754 3971 8754
TIME...MOT...LOC 2346Z 324DEG 12KT 3976 8733 3963 8748
50Local storm report, Jun 21, 8:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL FARMERSBURG 39.25N 87.38W
06/21/2013 E0.25 INCH SULLIVAN IN AMATEUR RADIO
&&
LEESpecial weather statement, Jun 21, 9:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT FRI JUN 21 2013
INZ052-053-061-220130-
CLAY-GREENE-OWEN-
902 PM EDT FRI JUN 21 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...NORTHERN GREENE
AND SOUTHWESTERN OWEN COUNTIES UNTIL 930 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTH OF LINTON...OR 20 MILES SOUTHEAST
OF TERRE HAUTE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COAL CITY...
PATRICKSBURG...
FREEDOM...
WORTHINGTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3939 8718 3930 8678 3906 8694 3921 8724
3925 8724
TIME...MOT...LOC 0102Z 290DEG 14KT 3927 8710
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:34 PM EDT | Areal Flood Advisory | IND | Sullivan, Vigo | 3 hr |
| Jun 21, 9:10 PM EDT | Special Weather Statement | IND | Daviess | 50 min |
| Jun 21, 10:03 PM EDT | Special Weather Statement | IND | Martin | 42 min |
| Jun 22, 3:54 PM EDT | Flash Flood Warning | IND | Monroe | 4 hr |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 3 hr |
| Jun 22, 4:36 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
| Jun 22, 5:25 PM EDT | Flash Flood Warning | IND | Daviess, Martin | 4 hr |
| Jun 22, 6:23 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.